MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Model Number CHLOT01-08
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of endometrial cancer was admitted for a right chest port placement.When opening the cardinal health 200, llc octyl topical skin adhesive, dome tip, 0.8ml, the skin glue would not open.No glue would come out.No patient harm.

Brand Name
CARDINAL HEALTH
Common Device Name
TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key12149130
Report Number12149130
Device Sequence Number3774859
Product Code MPN
UDI-Device Identifier10885380101588
UDI-Public(01)10885380101588(17)221128(10)P00221356
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/30/2021
Report Date (Section F) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHLOT01-08
Device Catalogue NumberCHLOT01-08
Device Lot NumberP00221356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA06/30/2021